# SDR SIMA20140720007

- Difficulty date: July 20, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 27,693 hours, 19,563 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER HIGH SPEED TAXI & ABORT, BRAKE TEMPS FOR ALL FOUR BRAKES ROSE TO 04, AFTER APPROX 5 TO 10 MIN NR 3 BRAKE CONTINUED TO RISE TO INDICATION OF 10 ON EICAS.  REMAINING BRAKES STAYED AT AN INDICATION OF 05 & LOWER.  INSPECTION OF BRAKES NR 3 BRAKE FEELS HOTTER THAN ALL OTHER BRAKES.  R & R NR 3 BRAKE ASSEMBLY IAW WC 32-700.  OPERATIONS CHECKED & LEAK CHECKED GOOD AT THIS TIME.
